# SDR HALA20250702204

- Difficulty date: July 1, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 39,623 hours, 6,282 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Actuator
- Condition: Faulted
- Location: Jettison Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - A/C WONT TAKE FUEL. BITE TEST OF FCMC + FUEL VALVES TEST FAULTS LH FUEL JETTISON VALVE ACTUATOR. REMOVED OF LH FUEL JETTISON VALVE ACTUATOR PER AMM 28-31-51-000-801-A. INSTALLED ACTUATOR PER AMM 28-31-51 OPS CHECK GOOD. OK FOR SERVICE.
